# SDR DALA2025070104897

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50026
- Aircraft time: 11,426 hours, 5,252 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO - LOWER SILL BEAM HAS CORROSION IN SCUFF PLATE ATTACH HOLES (M)(P).  COMPLIED WITH ER/A 626994-14 PRI REV0, ER/A 626994-14 PRI REV 1 AND FINAL ER/A 626994-14 REV ORIGINAL SECTION I. SEE LOG # 1043585 FOR SECTION II REP. INSPECTION.  COMPLIED WITH ER/A 626994-14 PRI REV0, ER/A 626994-14 PRI REV 1 AND FINAL ER/A 626994-14 REV ORIGINAL SECTION I. SEE LOG # 1043585 FOR SECTION II REP. INSPECTION. CLOSING REQUIREMENTS RII: INSPECTOR 0 0532877. CORROSION LEVEL CHANGED FROM: N TO: 2. (LP# 1051656)
